# SDR SWIA200413252

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 21,392 hours, 29,543 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Annunciator
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TRIPLE CHIME IN FLIGHT ON FINAL DESCENT.  LAV SMOKE DETECTOR LIGHTS FLASHING.  NO SMOKE IN CABIN AT ALL, OR LAV.  REMOVED AND REPLACED SMOKE DETECTOR ANNUNICATOR PANEL WITH SERVICEABLE PANEL.  OPS CHECK GOOD.
